# SDR R61A2022030800181

- Difficulty date: February 15, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 35,162 hours, 22,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FWD PAX DOOR (L1) LOWER BEAM CORRODED IN THREE PLACES, BETWEEN FRAMES 16 AND 19. REMOVED AND REPALCED FWD PAX DOOR
(L1) LOWER BEAM BETWEEN FRAMES 16 AND 19. REF SRM 51-40-08"
